Random sets, q-distributions and quantum groups


Arik M., KORNFILT J., Yildiz A.

PHYSICS LETTERS A, vol.235, no.4, pp.318-322, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 235 Issue: 4
  • Publication Date: 1997
  • Doi Number: 10.1016/s0375-9601(97)00670-1
  • Title of Journal : PHYSICS LETTERS A
  • Page Numbers: pp.318-322

Abstract

We have shown that the non-extensivity of classical set theory is related to unitary quantum groups. Using this nonextensivity property, we define a q-distribution, a binomial q-distribution and a Poisson ii-distribution. (C) 1997 Published by Elsevier Science B.V.